MAUDE Adverse Event Report: ZIMVIE US CORP LLC ABUT GOLD FRICTION-FIT 4. 5MM IMP; DENTAL ABUTMENT

ZIMVIE US CORP LLC ABUT GOLD FRICTION-FIT 4. 5MM IMP; DENTAL ABUTMENT
Catalog Number HLA4G
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the abutment screw was fractured.Implant placed to area #19.Post op visits (b)(6) 2017 & (b)(6) 2018 healing within normal limits.As such the implant was restored.Patient returned (b)(6) 2026 complaining of loose crown.Upon inspection the internal screw was broken.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided g4: additional pma/510(k) number k013227,k953101.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) hla4g, (abut gold friction-fit 4.5mm imp) for evaluation.Visual evaluation was performed, a fracture abutment has been identified inside the implant.Dhr review was completed for the subject lot number 63883395.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 63883395 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review the most likely root cause determined from the investigation was torque applied during placement/ seating exceeds recommended value.Therefore, based on the available information, a device malfunction did occur.The fracture abutment has been identified inside the implant.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H11: added manufacturer narrative.

Brand Name
ABUT GOLD FRICTION-FIT 4. 5MM IMP
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24468971
Report Number0001038806-2026-01054
Device Sequence Number18719213
Product Code DZE
UDI-Device Identifier00889024015234
UDI-Public(01)00889024015234(17)450514(10)63883395
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberHLA4G
Device Lot Number63883395
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexUnknown
Patient EthnicityNon Hispanic